# SDR SWAA2021062403735

- Difficulty date: July 25, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 34,295 hours, 26,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SCUFF PLATE HAS FWD CONER CRACK . / ITEM IS GOING TO WORKED ON N/R W162906
